EconPapers    
Economics at your fingertips  
 

The possibility and impossibility of intercity commuting

Seoung Hwan Suh

Journal of Urban Economics, 1988, vol. 23, issue 1, 86-100

Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0094-1190(88)90007-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:juecon:v:23:y:1988:i:1:p:86-100

Access Statistics for this article

Journal of Urban Economics is currently edited by S.S. Rosenthal and W.C. Strange

More articles in Journal of Urban Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:juecon:v:23:y:1988:i:1:p:86-100